RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1973, Volume 7, Issue 2, Pages 62–73 (Mi faa2418)  

This article is cited in 9 scientific papers (total in 9 papers)

New relations for the Euler characteristic of real algebraic manifolds

V. A. Romanov


Full text: PDF file (1139 kB)

English version:
Functional Analysis and Its Applications, 1973, 7:2, 137–146

Bibliographic databases:

Received: 28.04.1972

Citation: V. A. Romanov, “New relations for the Euler characteristic of real algebraic manifolds”, Funktsional. Anal. i Prilozhen., 7:2 (1973), 62–73; Funct. Anal. Appl., 7:2 (1973), 137–146

Citation in format AMSBIB
\Bibitem{Rom73}
\by V.~A.~Romanov
\paper New relations for the Euler characteristic of real algebraic manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1973
\vol 7
\issue 2
\pages 62--73
\mathnet{http://mi.mathnet.ru/faa2418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326191}
\zmath{https://zbmath.org/?q=an:0287.76037}
\transl
\jour Funct. Anal. Appl.
\yr 1973
\vol 7
\issue 2
\pages 137--146
\crossref{https://doi.org/10.1007/BF01078886}


Linking options:
  • http://mi.mathnet.ru/eng/faa2418
  • http://mi.mathnet.ru/eng/faa/v7/i2/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yudovich, “Eleven great problems of mathematical hydrodynamics”, Mosc. Math. J., 3:2 (2003), 711–737  mathnet  crossref  mathscinet  zmath  elib
    2. V. I. Zhuk, I. G. Protsenko, “Asymptotic structure of wave disturbances in the stability theory of a plane Couette–Poiseuille flow”, Comput. Math. Math. Phys., 45:6 (2005), 1023–1042  mathnet  mathscinet  zmath
    3. S. L. Skorokhodov, “Numerical analysis of the spectrum of the Orr–Sommerfeld problem”, Comput. Math. Math. Phys., 47:10 (2007), 1603–1621  mathnet  crossref  mathscinet  elib  elib
    4. I. V. Savenkov, “Features of wave packets in the plane Poiseuille–Couette flow”, Comput. Math. Math. Phys., 48:7 (2008), 1203–1209  mathnet  crossref  isi
    5. O. V. Ilyin, “Stability analysis of the plane Couette flow for a model kinetic equation”, Comput. Math. Math. Phys., 49:5 (2009), 867–880  mathnet  crossref  zmath  isi
    6. Troshkin O.V., “Dissipativnyi volchok na slabo kompaktnoi algebre li i ustoichivost osnovnykh techenii v ploskom kanale”, Doklady Akademii nauk, 442:2 (2012), 184–184  elib
    7. Troshkin O.V., “K nelineinoi ustoichivosti techenii kuetta, puazeilya i kolmogorova v ploskom kanale”, Doklady Akademii nauk, 443:1 (2012), 29–29  elib
    8. O. V. Troshkin, “Nonlinear stability of a parabolic velocity profile in a plane periodic channel”, Comput. Math. Math. Phys., 53:11 (2013), 1729–1747  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. Rolland J., “Extremely Rare Collapse and Build-Up of Turbulence in Stochastic Models of Transitional Wall Flows”, Phys. Rev. E, 97:2 (2018), 023109  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:258
    Full text:132

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020